Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 15 > The Linear Complementarity Problem and a Modified...
< Back to Volume

The Linear Complementarity Problem and a Modified Newton's Method to Find its Solution

Full Text PDF

Abstract:

In this paper, we present a new interior-point method of convergence order six to solve the linear complementarity problem. Computational efficiency in its general form is discussed and a comparison between the efficiency of the proposed method and existing ones is made. The performance is tested through numerical experiments on some test problems and a practical example of bio-economic equilibrium model.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 15)
Pages:
17-35
Citation:
Y. El Foutayeni and M. Khaladi, "The Linear Complementarity Problem and a Modified Newton's Method to Find its Solution", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 17-35, 2016
Online since:
May 2016
Export:
Distribution:
References:

[1] R.W. Cottle, The Principal Pivoting Method of Quadratic Programming, in G.B. Dantzig and A. F Veinott (Eds. ), Mathematics of Decision Sciences, Part 1, AMS, Providence, RI, (1968) 142-162.

[2] S.J. Chung, NP-completeness of the linear complementarity problem, J. Optim. Theory Appl., 60 (1989) 393-399.

[3] R.W. Cottle, J.S. Pang, R.E. Stone, The linear complementarity problem, Academic Press, (1992).

[4] K.G. Murty, Linear Complementarity, Linear and Nonlinear Programming, Helderman-Verlag, (1988).

[5] Y. EL Foutayeni, M. Khaladi, A Min-Max Algorithm for Solving the Linear Complementarity Problem, J. Math. Sci. Appl, 1 (2013) 6-11.

[6] Y. EL Foutayeni, M. Khaladi, General Characterization of a Linear Complementarity Problem, Amer. J. Model. Optim., 1 (2013) 1-5.

[7] Y. EL Foutayeni, M. Khaladi, Using vector divisions in solving the linear complementarity problem, J. Comput. Appl. Math., 236 (2012) 1919-(1925).

[8] Y. EL Foutayeni, M. Khaladi, A New Interior Point Method for Linear Complementarity Problem, Appl. Math. Sci., 4 (2010) 3289-3306.

[9] C. Geiger, C. Kanzow, On the resolution of monotone complementarity problems, Comput. Optim. Appl. 5 (1996) 155-173.

[10] Z. Yu, Y. Qin, A cosh-based smoothing Newton method for P0 nonlinear complementarity problem, Nonlinear Anal. Real World Appl., 12 (2011) 875-884.

[11] B. Chen, P.T. Harker, A noninterior-point continuation method for linear complementarity problems, SIAM J. Matrix Anal. Appl. 14 (1993) 1168-1190.

[12] Y. EL Foutayeni, M. Khaladi, Fishermen's Profits Maximization: Case of Generalized Nash Equilibrium of a Non-symmetrical Game, J. Acta Biotheoretica Springer, 62 (2014) 325-338, 10. 1007/s10441-014-9223-y.

Show More Hide